# SDR ASAA2016050216597

- Difficulty date: May 2, 2016
- Submitted: May 4, 2016
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 28,031 hours, 8,352 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 176RCC
- Condition: Failed
- Location: Nr 2 Hf Sys
- Part time: 28,009 hours, 8,340 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 HF RADIO WILL NOT TUNE AND APPEARS TO NOT RECEIVE.  MULTIPLE HF FREQ'S TRIED. AF SENS SET AT 100 PERCENT.  ACFT GROUNDED. REPLACED NR 2 HF TRANSCEIVER IAW AMM 23-11-21-000-801. GROUND VERIFICATION CHECK GOOD IAW AMM 23-11-21-400-801.
